MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT ANTI-HCV

ABBOTT GERMANY ARCHITECT ANTI-HCV
Catalog Number 01L79-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a false non-reactive (0.68 s/co) architect anti-hcv result for one sample (b)(6).The sample was retested on an alternate reagent lot generating reactive (1.05 and 1.83 s/co) as well as grayzone (0.95 and 0.96 s/co) results.No specific patient information was provided and no adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of complaint activity determined that there is normal complaint activity for likely cause lot 78045li00.Tracking and trending report review for the architect anti-hcv assay determined that there are no related adverse or non-statistical trends.Retained reagent kits of lot number 78045li00 were tested in a sensitivity setup including internal sensitivity panels and the positive control across two analyzers.The sensitivity panel values and the positive control values met specifications.The results were in the typical range and no false non-reactive results were obtained.Additionally, two commercially available seroconversion panels were tested with reagent lot 78045li00 and the results were compared to architect anti-hcv results provided by the panel manufacturer.Reagent lot 78045li00 detected the same bleeds as reactive with comparable s/co values for the seroconversion panels.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect anti-hcv assay was identified.

Brand Name
ARCHITECT ANTI-HCV
Common Device Name
ANTI-HCV
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key7110286
Report Number3002809144-2017-00162
Device Sequence Number19135282
Product Code MZO
UDI-Device Identifier00380740001414
UDI-Public00380740001414
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2018
Device Catalogue Number01L79-25
Device Lot Number78045LI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer03/29/2018
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR; ARCHITECT I1000SR; LIST 01L86-40, SERIAL (B)(4); LIST 01L86-40, SERIAL (B)(4)